EXACTECH, INC. EQUINOXE GLENOID, KEELED ALPHA, SMALL; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
314-01-02 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Laxity (4526); Insufficient Information (4580)
| Date of Event |
05/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient had a loose cemented keeled glenoid removed and replaced with a competitor's vrs implant.The head and replicator plate were also removed and replaced with a +5 tray and a 40+0 liner.The stem was well fixed and left in place.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Pending investigation.D10: 1.5mm replicator plate (cat #: 300-10-15).Equinoxe, humeral head tall, 41mm (alpha) (cat #: 310-02-41).
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, d6a, g3/g4, h4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision may have been due to wear on the articular surface on the glenoid from use over time, patient-related factors, and/or overstuffing of the joint.Additionally, an insufficient bond between the glenoid component and the bone leading to aseptic (non-infected) glenoid loosening could have contributed to the revision.However, the glenoid loosening and the cause of the wear cannot be confirmed from the provided information.Potential user and patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3 (remove erroneous date from initial report-unknown) h6 clinical code.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.